Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It
In this present day and time, there are now so many attorneys and lawyers who are conducting an investigation on behalf of young boys who have allegedly developed male breasts cause by their usage of a certain antipsychotic drug known as the Risperdal. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
Actually, it was said that Risperdal is a kind of drug that has the ability of increasing the level of prolactin that is present in the body and when we say prolactin, we are pertaining to the hormone responsible for the the development of breasts in women. For young boys and young adolescents who have been taking prolactin, which is said to be present in Risperdal, are known to display an increase level of the said hormone in the body which may lead them to develop male breasts, the growth is being referred to by experts in medical science as gynecomastia. In addition to that, it has also been said that boys who happen to be suffering from gynecomastia has the tendency of experiencing pain or discharge in their nipples.
There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.
In the past years, lots of cases have been filed against the company producing Risperdal and one hundred thirty of it focuses on the claim that such drug really causes the development of breasts in young males. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. You can also hire the service of lawyers or attorneys who are expert when it comes to cases such as yours as they can help you best in difficult situations.